MAUDE Adverse Event Report: EIT EMERGING IMPLANT TECHNOLOGIES GMBH SLENDER INSERTER; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL

EIT EMERGING IMPLANT TECHNOLOGIES GMBH SLENDER INSERTER; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Catalog Number CET30131
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2024, during a 3 level anterior cervical discectomy and fusion (acdf) surgery, the surgeon successfully inserted a conduit acif cage on the second level using the slender inserter.When the inserter was handed back to the scrub, the depth stop component of the inserter broke off, and it appears that the threaded portion holding it onto the instrument was broken and therefore could not be fixed.No fragments were generated.There was no delay in the surgical procedure because there are 2 types of inserters in the set.Therefore, the surgeon used the other available inserter for the final cage insertion.There was no patient consequence and the surgery was completed successfully.This report is for one (1) slender inserter.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history review: art # cet30131; lot # e20di0214; supplier: (b)(4).Batch1: lot qty of (b)(4) units were released on 14 dec 2020 with no discrepancies.No ncrs were generated during production.The ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SLENDER INSERTER
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Manufacturer (Section D)
EIT EMERGING IMPLANT TECHNOLOGIES GMBH
eisenbahnstrasse 84
wurmlingen D-785 73
Manufacturer Contact
barbara wirth
eisenbahnstrasse 84
wurmlingen D-785-73
GM   D-78573
6103142063
MDR Report Key20146649
Report Number3013730328-2024-00059
Device Sequence Number4247910
Product Code ODP
UDI-Device Identifier04260397082829
UDI-Public(01)04260397082829(11)201214(10)E20DI0214
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K172888
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCET30131
Device Lot NumberE20DI0214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2024
Supplement Date Received by Manufacturer10/18/2024
Initial Report FDA Received Date09/05/2024
Supplement Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown